# SDR UALA2011091605011

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 322 FLOORBEAM CORRODED OUT OF LIMITS BETWEEN BS 320 TO BS 324 AND RBL 40 TO RBL 44.   MAJOR REPAIR ACCOMPLISHED.  RMV'D T-CAP SECTION FROM RBL 68 TO LBL 7.  FABRICATED A NEW T-CAP SECTION PER BGACO DWG 141N2937, FABRICATED REPAIR STRAPS AND INSTALLED PER REO G1 4007, REV B ON NON ROUTINE 24348.  THE FLOORBEAM UPPER CHORD REPAIR AT BS 234, BETWEEN RBL 30 TO RBL 50 HAS RECEIVED FIRST 85625 STAGE APPROVAL FOR STATIC STRENGTH ONLY.  A NEW FAA FORM 8100-9 MUST BE ISSUED BEFORE 07SEP2013 FOR THIS REPAIR TO REMAIN VALID.  THE AIRCRAFT WILL BECOME UNAIRWORTHY IS A NEW 8100-9 IS NOT RECEIVED PRIOR TO 07SEP2013.  DOCUMENTED ON NON ROUTINE 24348.
